Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What tablet should I take to prepone my periods ?

i want to prepone my mentrusal cycle could u suggest me the drug name
Asked On : Sun, 27 Mar 2011
Answers:  2 Views:  1506
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi welcome to hcm see don't use these medicine frquently because its a hormonal tab having side effect on future .so when you desire your period before a week you start T.devary(10mg)three times a day for 3 days after stop the medicine you get your periods in 2 to 3 days.
Answered: Thu, 12 Jan 2012
  Anonymous's Response
hello dear,
Delay of periods may be due to many causes and literally there is no medicine without side-effects when it comes to gynaecological problems
If u are not planning a child and below 35 yrs and dont have Htpertension/heart disease ,combined oral contraceptive pills is the best treatment option available in the market though few patients may experience sideeffects .It will help u regulate your menstruation

Kindly give more details so as we can help better.


Dr payal
Answered: Sun, 27 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor